Translator Disclaimer
September 2010 On the equational theory of projection lattices of finite von Neumann factors
Christian Herrmann
J. Symbolic Logic 75(3): 1102-1110 (September 2010). DOI: 10.2178/jsl/1278682219

Abstract

For a finite von Neumann algebra factor M, the projections form a modular ortholattice L(M). We show that the equational theory of L(M) coincides with that of some resp. all L(ℂn × n) and is decidable. In contrast, the uniform word problem for the variety generated by all L(ℂn × n) is shown to be undecidable.

Citation

Download Citation

Christian Herrmann. "On the equational theory of projection lattices of finite von Neumann factors." J. Symbolic Logic 75 (3) 1102 - 1110, September 2010. https://doi.org/10.2178/jsl/1278682219

Information

Published: September 2010
First available in Project Euclid: 9 July 2010

zbMATH: 1205.06005
MathSciNet: MR2723786
Digital Object Identifier: 10.2178/jsl/1278682219

Subjects:
Primary: 06C20 , 16E50 , 16W10 , 46L10

Keywords: continuous geometry , equational theory , projection lattice , von Neumann algebra

Rights: Copyright © 2010 Association for Symbolic Logic

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.75 • No. 3 • September 2010
Back to Top